# SDR DALA2025061304485

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 20275
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 62,499 hours, 27,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 OUT LIMITS PIN EXTENSI N ON ROTATORY SNUBBER AT NO. 2 LEFT DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00087: ROTATORY SNUBBER WAS REPLACED FOR A SERVICIABLE ROTATORY SNUBBER PER B757-200 AMM 52-11-10. (1019160)
